Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

On the dynamics of a family of generated renormalization transformations

Abstract :

We study the family of renormalization transformations of the generalized d  -dimensional diamond hierarchical Potts model in statistical mechanic and prove that their Julia sets and non-escaping loci are always connected, where d⩾2. In particular, we prove that their Julia sets can never be a Sierpiński carpet if the parameter is real. We show that the Julia set is a quasicircle if and only if the parameter lies in the unbounded capture domain of these models. Moreover, the asymptotic formula of the Hausdorff dimension of the Julia set is calculated as the parameter tends to infinity.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03038377
Contributeur : Okina Université d'Angers <>
Soumis le : jeudi 3 décembre 2020 - 14:33:16
Dernière modification le : vendredi 4 décembre 2020 - 03:22:48

Lien texte intégral

Identifiants

Collections

Citation

Fei Yang, Jinsong Zeng. On the dynamics of a family of generated renormalization transformations. Journal of Mathematical Analysis and Applications, Elsevier, 2014, 413 (1), pp.361-377. ⟨10.1016/j.jmaa.2013.11.068⟩. ⟨hal-03038377⟩

Partager

Métriques

Consultations de la notice

5